# SDR FDEA201003240987

- Difficulty date: March 24, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 53,658 hours, 38,344 cycles
- Engine: Pwa JT8D9
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65561012
- Condition: Cracked
- Location: Bs 620 S24-25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO CUTOUT, STA 620, BETWEEN STR 24R AND 25R, CRACKED WEB.  CUT OUT DAMAGED SECTION OF WEB, FABRICATED NEW FILLER USING 7075T-6 .071 PO 9009353 DIMS 6" X 4", FABRICATED 2 EACH DOUBLERS USING 7075T-6 .080 PO 9008389 DIMS 4" X 4" AND 4" X 3" AND INSTALLED IAW SRM 51-40-2, 51-10-2 AND 51-30-2.
